# SDR UPS02237462

- Difficulty date: January 2, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI RT WING NR 8 FLAP TRACK SUPPORT FITTING (WING FITTING) HAS PITTING CORROSION ON INBOARD FACE.  CORROSION REMOVED BY MACHINING, NDT COMPLIED WITH AND NDF.  FLAP PEENED AND CADPLATED IAW OHM.
